# SDR SWAA2023011883399

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 33,904 hours, 15,569 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Seat 8e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRAY TABLE HAS EXIT ROW TRAY TABLE ARMS INSTALLED ON BACK OF SEAT 8E.  REMOVED AND REPLACED TRAY TABLE IAW CMM 25-22-46 WITH MPN 45127131DR04 BN277616.
